# SDR IXXA0500153S

- Difficulty date: February 17, 2005
- Submitted: December 10, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Dented
- Location: Xf 415.-Xw 408.0
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT WING OUTBOARD FLAP LOWER AFT PLATING DENTS DAMAGE BETWEEN STA XF 415.000 AND XW 408.000.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF DAMAGED SKIN.  FABRICATED NEW SKIN, CLEANED, TREATED AND PRIMED AREA + NEW SKIN INTERNAL PART. APPLIED SEALANT TO FAYING SEURFACES AND INSTALLED NEW SKIN IAW ALL APPLICABLE MANUALS, DRAWNINGS AND FORMS.
